# SDR EIAA9605

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Part time: 73,019 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT AT FL 370, NOTHING UNUSUAL NOTED, FUEL X-FEED AT TIME, NORMAL AIRSTART ACCOMPLISHED.  ENGINE OPERATED NORMAL FOR REST OF FLIGHT.  INSPECTED COMPRESSOR INLET, TURBINE SECTION AND CHECKED FUEL SCREENS, FOUND NO DEFECTS IAW EIA MAINTENANCE PROCEDURES.  WINDMILL INSPECTION ACCOMPLISHED IAW 71-00-00.  MAINTAINED POSITIVE OIL PRESSURE AT ALL TIMES.  (M)
